RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 6, Pages 1304–1307 (Mi dan42664)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On singular integral operators with a non-Carleman shift and piecewise continuous coefficients

A. G. Myasnikov

Rostov State University

Full text: PDF file (430 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Presented: V. S. Vladimirov
Received: 15.12.1978

Citation: A. G. Myasnikov, “On singular integral operators with a non-Carleman shift and piecewise continuous coefficients”, Dokl. Akad. Nauk SSSR, 245:6 (1979), 1304–1307

Citation in format AMSBIB
\Bibitem{Mya79}
\by A.~G.~Myasnikov
\paper On singular integral operators with a non-Carleman shift and piecewise continuous coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 6
\pages 1304--1307
\mathnet{http://mi.mathnet.ru/dan42664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0529660}
\zmath{https://zbmath.org/?q=an:0449.47053}


Linking options:
  • http://mi.mathnet.ru/eng/dan42664
  • http://mi.mathnet.ru/eng/dan/v245/i6/p1304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Karlovich, V. G. Kravchenko, “Systems of singular integral equations with a shift”, Math. USSR-Sb., 44:1 (1983), 75–95  mathnet  crossref  mathscinet  zmath
    2. Yu. I. Karlovich, V. G. Kravchenko, “An algebra of singular integral operators with piecewise-continuous coefficients and a piecewise-smooth shift on a composite contour”, Math. USSR-Izv., 23:2 (1984), 307–352  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019